# SDR UALA2011031401190

- Difficulty date: March 14, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 41,479 hours, 10,925 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 11h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSY DAMAGED SEAT 11H.  REPLACED EMERGENCY LIGHT ASSY.  CHECKED NORMAL ON GROUND.
